# SDR WX0A2024081932159

- Difficulty date: July 1, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 54,273 hours, 33,860 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 5000-0012: 33284-20  LH WING TRAILING EDGE , RIBLET L BETWEEN RIB 18 AND RIB 19 CORRODED / AT LH WING TRAILING EDGE , RIBLET L BETWEEN RIB 18 AND RIB 19 REPLACED AS PER AIRBUS DOSSIER 81427483 AND REPAIR DRAWING R575-40250 ISSUE C. REPAIR IS CATEGORY A AS PER AIRBUS RDAF/81427483/006/2024#A. REPAIR IS MAJOR DUE TO PSE ITEM. NO FURTHER ACTION REQUIRED. SEE AWS FOR DETAILS AND NDT REPORT MWO 58564-15. RIBLET PN: D5754017020039 AND PO: 2076190.REF AAY ERO R5751-0053 R.00"
